# SDR AALA20061260

- Difficulty date: December 12, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N338AA
- Make and model: Boeing 767223
- Aircraft serial: 22335
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT RIGHT NUMBER ONE DOOR AND OVERWING INOPERATIVE.  REPLACED BATTERY PACK AT M731 FOR EMERGENCY LIGHTS AT RIGHT NUMBER ONE DOOR AND OVERWING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
